# SDR MASA200500605

- Difficulty date: July 30, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 15,700 hours, 12,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  MX FOUND LIGHT ASSY FAILED AND WAS REPLACED.  NO FURTHER DEFECTS NOTED.
